Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

(Vol. 50(1)(2018))

Estimates of Hermite-Hadamard Inequality for Twice Differentiable Harmonically-Convex Functions with Applications
by Muhammad Amer Latif

Some Geometric Constructions of Two Variants of Newton’s Method to Solving Nonlinear Equations with Multiple Roots
by Carlos E. Cadenas R.

Weighted Average Rating (War) Method for Solving Group Decision Making Problem Using Triangular Cubic Fuzzy Hybrid Aggregation (Tcfha) Operator
by Aliya Fahmi, Saleem Abdullah, Fazli Amin and Asad Ali

by M. Sajjad Ali Khan, K. Rahman, A. Fahm and M. Shakeel

An Improved Mathematical Model of Solute Kinetic During Hemodialysis
by Mohammad Munir, Asghar Ali and Rashida Hussain

On Soft BCK-Modules
by Agha Kashif, Humera Bashir and Zohaib Zahid

Cyclic Vector of the Weighted Mean Matrix Operator
by Ebrahim Pazouki and Bahmann Yousef

On Optimal Planning of Electric Power Generation Systems
by Y. O. Aderinto, A. O. Afolabi and I. T. Issa

Improvement of The Hotelling’s T Charts Using Robust Location Winsorized One Step M-Estimator (WMOM)
by Firas Haddad and Mutasem K Alsmadi

Interval-Valued Neutrosophic Graph Structures
by M. Akram and M. Sitara

An Asymptotic Method with Applications to Nonlinear Coupled Partial Differential Equations
by M. Fiza, S. Islam, H. Ullah, Z.Shah and F. Chohan
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved